# SDR DLM90970269

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Strake
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OFF SKED LANDING, ANTI-ICE PROBLEMS, POSSIBLE STRAKE HEATER TROUBLE.  REPLACED RT STRAKE.
